The index of signature operators on Lipschitz manifolds
Publications Mathématiques de l'IHÉS, Volume 58  (1983), p. 39-78
@article{PMIHES_1983__58__39_0,
     author = {Teleman, Nicolae},
     title = {The index of signature operators on Lipschitz manifolds},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {58},
     year = {1983},
     pages = {39-78},
     zbl = {0531.58044},
     mrnumber = {85f:58112},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1983__58__39_0}
}
Teleman, Nicolae. The index of signature operators on Lipschitz manifolds. Publications Mathématiques de l'IHÉS, Volume 58 (1983) , pp. 39-78. http://www.numdam.org/item/PMIHES_1983__58__39_0/

[1] M. F. Atiyah, R. Bott, V. K. Patodi, On the heat equation and the Index Theorem, Inventiones Math. 19. (1973), 279-330. | MR 58 #31287 | Zbl 0257.58008

[2] M. F. Atiyah, I. M. Singer, The Index of Elliptic Operators, Part I, Annals of Math. 87 (1968), 484-530. | MR 38 #5243 | Zbl 0164.24001

[3] M. F. Atiyah, I. M. Singer, The Index of Elliptic Operators, Part III, Annals of Math. 87 (1968), 546-604. | MR 38 #5245 | Zbl 0164.24301

[4] J. Cheeger, On the Hodge theory of Riemannian Pseudo-manifolds, Proc. Symp. Pure Math. 36 (1980), 91-146. | MR 83a:58081 | Zbl 0461.58002

[5] J. Dodziuk, De Rham-Hodge theory for L2-cohomology of infinite coverings, Topology 15 (1977), 157-165. | MR 56 #3898 | Zbl 0348.58001

[6] G. Fichera, Teoria assiomatica delle forme armoniche, Rendiconti di Matem. 20 (1961), 147-171. | MR 25 #3547 | Zbl 0116.07601

[7] M. Gaffney, Hilbert space methods in the theory of Harmonic Integrals, Trans. Amer. Math. Soc. 78 (1955), 426-444. | MR 16,957a | Zbl 0064.34303

[8] G. G. Kasparov, Topological Invariants of Elliptic Operators, I: K-homology, Math. U.S.S.R. Izvestija (English Transl.) 9 (1975), 751-792. | MR 58 #7603 | Zbl 0337.58006

[9] I. M. Singer, Future Extensions of Index Theory and Elliptic Operators, in Prospects in Mathematics, Annals Math. Studies 70, Princeton (1971), 171-185. | MR 49 #8061 | Zbl 0247.58011

[10] D. Sullivan, Hyperbolic geometry and Homeomorphisms, in Geometric Topology, Proc. Georgia Topology Conf. Athens, Georgia 1977, 543-555, ed. J. C. Cantrell, Academic Press, 1979. | Zbl 0478.57007

[11] N. Teleman, Global Analysis on P. L. Manifolds, M.I.T. Ph. D. Thesis, 1977. | Zbl 0448.57007

[12] N. Teleman, Global Analysis on P. L. Manifolds, Trans. Amer. Math. Soc. 256 (1979), 49-88. | MR 80k:58091 | Zbl 0448.57007

[13] N. Teleman, Combinatorial Hodge Theory and Signature Theorem, Proc. Symp. Pure Math. 36 (1980), 287-292. | MR 81e:58005 | Zbl 0456.58026

[14] N. Teleman, Combinatorial Hodge Theory and Signature Operator, Inventiones Math. 61 (1980), 227-249. | MR 81m:58005 | Zbl 0456.58027

[15] H. Whitney, Geometric Integration Theory, Princeton, 1966.